# SDR 2024FA0000622

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Aircraft: N113QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9722
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8ES36000000
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING OPERATOR'S BASE MAINTENANCE CHECKLIST FOUND R/H FORWARD EXTERNAL EMERGENCY LIGHT AND LOWBOY CABINET LOWER EMERGENCY EXIT SIGN INOP. #3 EMERGENCY LIGHT POWER SOURCE (ELPS) BATTERY FOUND TO NOT BE FUNCTIONING PROPERLY.
